Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from absence attacks. Taking lamitor-OD. History of epileptic attacks. Side effects of lamitor-OD?

Hi I am 24 years aold..I have absence attacks occasionally..I had an full epileptic attack whenI was in 9th Grade..I have been on various meds like Dilantin and Tegrital, now I am on lamitor 100 attacks used to be once a it occurs over a 4-5 month period..I want to know about the long term side effects of lamitor OD.( I have never had a full attack since I was in 9th Std .)
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Anirudh,

Thank you for posting your query.

I would like to reassure you that Lamitor OD (Lamotrigine) is a very safe drug for treating epilepsy and there are no significant side effects.

As you know that epilepsy is a chronic illness, one has to continue the medicines long-term, even lifelong in some cases.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor